Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 10, Number 53

All articles in this issue are freely accessible.

Some Monte Carlo experiments in computing multiple integrals
P. Davis and P. Rabinowitz.
Math. Comp. 10 (1956), 1-8
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0076451
Generating and testing pseudo random numbers on the IBM Type 701
D. L. Johnson.
Math. Comp. 10 (1956), 8-13
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0076467
Evaluation of an integral arising in numerical integration near a logarithmic singularity
Yudell L. Luke.
Math. Comp. 10 (1956), 14-21
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0077219
On irregular negative determinants of exponent $9n$
R. J. Porter.
Math. Comp. 10 (1956), 22-25
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0078057
Selected references on use of high-speed computers for scientific computation
George E. Forsythe.
Math. Comp. 10 (1956), 25-27
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0076464
Modified quotients of cylinder functions
Morio Onoe.
Math. Comp. 10 (1956), 27-28
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0076107
Flip-flop as generator of random binary digits
Z. Pawlak.
Math. Comp. 10 (1956), 28-30
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0076466
Numerical solution of the Schroedinger equation for central fields
R. A. Rubenstein, Marjorie Huse and Stefan Machlup.
Math. Comp. 10 (1956), 30-31
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0076458
Note on using the reciprocal function for a linear inverse interpolation
Hugh E. Stelson.
Math. Comp. 10 (1956), 32-34
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0076432
Reviews and Descriptions of Tables and Books
Math. Comp. 10 (1956), 35-54
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table Errata
Math. Comp. 10 (1956), 54
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigenda
Math. Comp. 10 (1956), 55
Abstract, references and article information
Full-text PDF Free Access     Request Permissions